# SDR SWIA201743620

- Difficulty date: July 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 38,686 hours, 32,828 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB HAS 9 AREAS WITH MULTIPLE CRACK INDICATIONS NOTED. ALL 9 AREAS FAILED NDT.  REPAIRED THE REAR PRESSURE BULKHEAD WEB IAW SRM.
